# SDR SIMA20141206004

- Difficulty date: December 6, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 24,471 hours, 20,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2R.  CRACK ENDS MARKED APPROX 3/8 INCHES IN LENGTH.  DO NOT STRIP FOR NDT.  EASI 8071 USED, FREQ=400KHZ, VGAIN=77, HGAIN=65, LPF=100.  ACCOMPLISHED REPAIR ON RT UPPER FUSELAGE SKIN JUST AFT OF FRAME 75 & ABOVE STRINGER 2R IAW ERS-EM-53MR-931.
